New to forum - help!

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

jessey
New Member


Date Joined May 2006
Total Posts : 1
   Posted 5/22/2006 6:55 PM (GMT -7)   
Hi!  I am new here & glad to be here.  I was hoping someone could shed some light on something for me...I am 45 yrs old and had Epilipsy since I was 12 - I had a span of time (10-12 yrs) where it appears I may have outgrown it, however; it is back.  I have been on Lamictal for approx. 5 years now.  My question is - has anyone else been losing thier hair?  I am losing mine by the handfuls!  It doesn't seem to run in my family and I just haven't been the same since I started meds.  I am also taking a couple of other meds: Zoloft, & Adderall.  I am not happy living this way.  This is just a sampling - there seem to be a lot of side-effects (scary stuff) - NO short-term memory at all, freezing up while talking, forgetting simple life-long tasks, phonetic spelling - maybe I am going into Alzheimers.  I don't know - but I am losing hope and getting tired.  Any advise would be most appreciated.  eyes
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, January 19, 2017 8:06 AM (GMT -7)
There are a total of 2,756,677 posts in 303,372 threads.
View Active Threads


Who's Online
This forum has 152462 registered members. Please welcome our newest member, neekolas86.
305 Guest(s), 13 Registered Member(s) are currently online.  Details
Wdan, BrianJ (bne), Kriya, Purrrsiankitty, compiler, Gear, madisongrrl, Creekside1, Huddie, M1961, tiredofallthispoop, LMusings, Zooze


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer